MathSciNet Relay Station
MathSciNet bibliographic data
MR2166417 (2006c:35274) 35Q58
Chen, Can; Tang, Minying A new type of bounded waves for Degasperis-Procesi equation. Chaos Solitons Fractals 27 (2006), no. 3, 698–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement